Alert archive / Georgia / Areal Flood Warnings in 2016
Areal Flood Warning 7, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at Sep 2, 2016, 8:58 AM EDT for 9 counties in Georgia. It was in force for 9 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2016, 8:58 AM EDT (12:58 UTC)
- Expired
- Sep 2, 2016, 6:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dodge County, GA, Laurens County, GA, Montgomery County, GA, Pulaski County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 11:00 AM EDT | HEAVY RAIN 3.84 | 2 Wnw Mount Vernon, GA | CO-OP OBSERVER STATION MOUNT VERNON /MTVG1/. |
| Sep 2, 11:00 AM EDT | HEAVY RAIN 3.86 | 2 Wnw Mount Vernon, GA | CO-OP OBSERVER STATION MOUNT VERNON /MTVG1/. |
| Sep 2, 11:00 AM EDT | HEAVY RAIN 3.96 | 4 Nne Workmore, GA | MESONET STATION 3 NNE WORKMORE /MCRG1/. |
| Sep 2, 11:00 AM EDT | HEAVY RAIN 3.98 | 4 Nne Workmore, GA | MESONET STATION 3 NNE WORKMORE /MCRG1/. |
| Sep 2, 11:03 AM EDT | HEAVY RAIN 3.93 | Little Ocmulgee State P, GA | MESONET STATION LITTLE OCMULGEE STATE PARK /MRAG1/. |
| Sep 2, 11:03 AM EDT | HEAVY RAIN 4.07 | Little Ocmulgee State P, GA | MESONET STATION LITTLE OCMULGEE STATE PARK /MRAG1/. |
| Sep 2, 11:15 AM EDT | HEAVY RAIN 4.06 | Scotland, GA | MESONET STATION SCOTLAND /SCTG1/. |
| Sep 2, 11:15 AM EDT | HEAVY RAIN 4.14 | Scotland, GA | MESONET STATION SCOTLAND /SCTG1/. |
| Sep 2, 11:45 AM EDT | HEAVY RAIN 4.13 | 3 Wsw Mcnatt Falls, GA | MESONET STATION CHARLOTTE /CHRG1/. |
| Sep 2, 11:45 AM EDT | HEAVY RAIN 4.33 | 2 E Abbeville, GA | CO-OP OBSERVER STATION ABBEVILLE /ABBG1/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357
WGUS42 KFFC 021258
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 AM EDT FRI SEP 2 2016
GAC091-175-209-235-271-279-283-309-315-022200-
/O.NEW.KFFC.FA.W.0007.160902T1258Z-160902T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY GA-PULASKI GA-TREUTLEN GA-DODGE GA-TOOMBS GA-WHEELER GA-
TELFAIR GA-LAURENS GA-WILCOX GA-
858 AM EDT FRI SEP 2 2016
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
MONTGOMERY COUNTY IN CENTRAL GEORGIA...
SOUTHEASTERN PULASKI COUNTY IN CENTRAL GEORGIA...
TREUTLEN COUNTY IN EAST CENTRAL GEORGIA...
DODGE COUNTY IN CENTRAL GEORGIA...
NORTHWESTERN TOOMBS COUNTY IN SOUTHEASTERN GEORGIA...
WHEELER COUNTY IN CENTRAL GEORGIA...
TELFAIR COUNTY IN CENTRAL GEORGIA...
CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA...
WILCOX COUNTY IN CENTRAL GEORGIA...
* UNTIL 600 PM EDT FRIDAY
* AT 855 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT HEAVY RAIN WAS FALLING OVER THE AREA. THE HEAVY RAIN WILL
CAUSE MINOR FLOODING. TWO TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH EARLY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3178 8303 3185 8318 3185 8361 3207 8359
3263 8272 3261 8267 3252 8267 3250 8250
3246 8241 3245 8241 3196 8245 3192 8268
3178 8289
$$2 follow-up statements
220
WGUS82 KFFC 021635
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1235 PM EDT FRI SEP 2 2016
GAC091-175-209-235-271-279-283-309-315-022200-
/O.CON.KFFC.FA.W.0007.000000T0000Z-160902T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY GA-PULASKI GA-TREUTLEN GA-DODGE GA-TOOMBS GA-WHEELER GA-
TELFAIR GA-LAURENS GA-WILCOX GA-
1235 PM EDT FRI SEP 2 2016
...A FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS REMAINS IN
EFFECT UNTIL 600 PM EDT FOR MONTGOMERY...SOUTHEASTERN PULASKI...
TREUTLEN...DODGE...NORTHWESTERN TOOMBS...WHEELER...TELFAIR...CENTRAL
LAURENS AND WILCOX COUNTIES...
AT 1230 PM EDT..RADAR ESTIMATES AND AUTOMATED RAIN GAUGES INDICATE
WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE OCCURRED OVER THE
WARNED AREA SINCE LAST NIGHT. TROPICAL STORM HERMINE CENTERED OVER
EAST CENTRAL GEORGIA WILL CONTINUE MOVING NORTHEAST TODAY.
NUMEROUS SMALL STREAMS AND CREEKS ARE EXPERIENCING MINOR FLOODING.
TEMPORARY STREET FLOODING AND ROAD PONDING WILL CONTINUE IN SLOW
DRAINAGE AREAS.
THE RAIN FROM HERMINE IS ENDING FROM THE WEST AND WILL EXIT THE
WARNED AREA LATER THIS AFTERNOON. ADDITIONAL RAINFALL AMOUNTS OF
LESS THAN AN INCH CAN BE EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 3178 8303 3185 8318 3185 8361 3207 8359
3263 8272 3261 8267 3252 8267 3250 8250
3246 8241 3245 8241 3196 8245 3192 8268
3178 8289
$$
16354
WGUS82 KFFC 021905
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT FRI SEP 2 2016
GAC091-175-209-235-271-279-283-309-315-021914-
/O.CAN.KFFC.FA.W.0007.000000T0000Z-160902T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY GA-PULASKI GA-TREUTLEN GA-DODGE GA-TOOMBS GA-WHEELER GA-
TELFAIR GA-LAURENS GA-WILCOX GA-
305 PM EDT FRI SEP 2 2016
...THE FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS HAS BEEN
CANCELLED FOR MONTGOMERY...SOUTHEASTERN PULASKI...TREUTLEN...DODGE...
NORTHWESTERN TOOMBS...WHEELER...TELFAIR...CENTRAL LAURENS AND WILCOX
COUNTIES...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3178 8303 3185 8318 3185 8361 3207 8359
3263 8272 3261 8267 3252 8267 3250 8250
3246 8241 3245 8241 3196 8245 3192 8268
3178 8289
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Sep 2, 7:39 AM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 2, 7:39 AM EDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 739 AM EDT FRI SEP 2 2016 .PREV DISCUSSION... /Issued 355 AM EDT FRI SEP 2 2016/ LONG TERM /Saturday Night through Thursday/... The long term period begins as a relatively quiet one with continued troughing at the mid levels for most of the state but an impending ridge is poised just to the west. Regardless...over much of the area...we will see very dry mi level air precluding the need for any pops. For the extreme southern sections of the forecast area...there remains a strung out moisture axis but with instability extremely limited and overall forcing minimal...will keep pops nil for now. By Sunday afternoon...deep layer moisture increases ever so slightly and instability increases just enough to warrant isolated shower inclusion in the grids. This is very short lived however as high pressure builds over the region and shunts moisture southward allowing for another long period of rain free conditions. Changes since yesterdays runs include the fact that the mid and upper level ridge now never builds directly over the region but west and south instead. It will still be sufficient to prevent pops through Tue night and increase temps back onto the lower 90s but lower than the mid 90s yesterdays guidance was indicating. Ridge holds strong through mid week but trough does approach by the end of the period accompanies by an associated surface front. Surface front never really looks to approach the area but enough moisture ahead of the front to warrant slight to low end chance pops. Deese && .AVIATION... 12Z Update... Rain bands with Tropical Storm Hermine continue to push into central and east central GA. Growing confidence that MCN/AHN will be impacted by tropical convection with isolated thunderstorms. At this time confidence is too low to put TS in either TAF site. ATL area and CSG will stay mostly dry with just slight chance convection. Cigs are slowly improving and still expect MVFR between 13-17Z. East to northeast winds 10-15kts will prevail through 24Z with gusts to 25-30kts possible, winds will diminish to 5-10 mph overnight and into Saturday. //ATL Confidence...12Z Update... Medium high confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 80 64 87 66 / 80 30 5 5 Atlanta 84 67 86 69 / 40 30 5 5 Blairsville 79 59 83 58 / 30 30 10 10 Cartersville 85 65 88 65 / 30 20 5 5 Columbus 87 70 88 70 / 40 20 10 10 Gainesville 80 65 86 66 / 50 30 5 10 Macon 85 66 86 68 / 80 30 10 10 Rome 88 65 88 65 / 20 20 5 5 Peachtree City 85 65 87 65 / 40 20 5 10 Vidalia 80 68 86 71 / 100 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 AM EDT this morning FOR THE FOLLOWING ZONES: Emanuel...Montgomery...Telfair...Toombs...Treutlen... Wheeler. Flash Flood Watch through Saturday morning FOR THE FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Crisp...Dodge...Dooly... Emanuel...Glascock...Greene...Hancock...Houston...Jefferson... Johnson...Jones...Laurens...Montgomery...Oglethorpe...Pulaski... Putnam...Taliaferro...Telfair...Toombs...Treutlen...Twiggs... Warren...Washington...Wheeler...Wilcox...Wilkes...Wilkinson. Tropical Storm Warning FOR THE FOLLOWING ZONES: Bleckley... Crisp...Dodge...Dooly...Emanuel...Glascock...Houston... Jefferson...Johnson...Laurens...Macon...Montgomery...Peach... Pulaski...Schley...Sumter...Telfair...Toombs...Treutlen... Twiggs...Washington...Wheeler...Wilcox...Wilkinson. && SHORT TERM... AVIATION...
Hazardous weather outlook, Sep 2, 5:42 AM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 542 AM EDT FRI SEP 2 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>082- 089>091-102-103-030945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-DADE-DAWSON-DEKALB-DOUGLAS-FANNIN-FAYETTE-FLOYD-FORSYTH- GILMER-GORDON-GREENE-GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD- HENRY-JACKSON-JASPER-JONES-LAMAR-LUMPKIN-MADISON-MARION- MERIWETHER-MONROE-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON- OCONEE-OGLETHORPE-PAULDING-PICKENS-PIKE-POLK-PUTNAM-ROCKDALE- SOUTH FULTON-SPALDING-STEWART-TALBOT-TALIAFERRO-TAYLOR-TOWNS- TROUP-UNION-UPSON-WALKER-WALTON-WARREN-WEBSTER-WHITE-WHITFIELD- WILKES- 542 AM EDT FRI SEP 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... IMPACTS FROM TROPICAL STORM HERMINE WILL BRING GUSTY WINDS AND HEAVY RAIN TO PORTIONS OF THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA EAST OF ATHENS AND MACON. THE ACTUAL TRACK OF HERMINE WILL GREATLY AFFECT THE FORECAST. ADDITIONAL INFORMATION CAN BE FOUND IN THE HURRICANE LOCAL STATEMENT.../ATLHLSFFC/. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. GAZ074>076-083>086-092>098-104>113-030945- BLECKLEY-CRISP-DODGE-DOOLY-EMANUEL-GLASCOCK-HOUSTON-JEFFERSON- JOHNSON-LAURENS-MACON-MONTGOMERY-PEACH-PULASKI-SCHLEY-SUMTER- TELFAIR-TOOMBS-TREUTLEN-TWIGGS-WASHINGTON-WHEELER-WILCOX- WILKINSON- 542 AM EDT FRI SEP 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A TROPICAL STORM WARNING IS IN EFFECT THROUGH 8 PM TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. WEATHER HAZARDS EXPECTED... TROPICAL STORM FORCE WINDS AND HEAVY RAIN CAN BE EXPECTED. ISOLATED TORNADOES AND FLOODING WILL ALSO BE POSSIBLE. ADDITIONAL INFORMATION CAN BE FOUND IN THE HURRICANE LOCAL STATEMENT.../ATLHLSFFC/. WE ENCOURAGE EVERYONE TO STAY TUNED TO UPDATES ON THIS DEVELOPING SYSTEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Sep 2, 3:35 AM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 AM EDT FRI SEP 2 2016
GAZ033-045-020830-
DEKALB GA-NORTH FULTON GA-
335 AM EDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB AND SOUTHERN
NORTH FULTON COUNTIES UNTIL 430 AM EDT...
AT 333 AM EDT...HEAVY RAIN HAD FALLEN ALONG A LINE EXTENDING FROM
BELMONT TO HAPEVILLE. 1.5 TO 2.5 INCHES OF RAIN HAS FALLEN AND AN
ADDITIONAL 0.5 INCH OF RAIN IS EXPECTED. MINOR FLOODING OF CREEKS
AND STREAMS WILL BE POSSIBLE.
HAZARD...HEAVY RAIN.
IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DECATUR...EAST POINT...CLARKSTON...STONE MOUNTAIN...
AVONDALE ESTATES...PINE LAKE...DRUID HILLS...NORTH DECATUR...
CANDLER-MCAFEE...BELVEDERE PARK...GRANT PARK-ZOO ATLANTA...NORTH
DRUID HILLS...TUCKER...TURNER FIELD...LAKEWOOD PARK...SWEET
AUBURN...GRESHAM PARK...EAST LAKE AND SCOTTDALE.
LAT...LON 3376 8445 3385 8417 3375 8411 3366 8436
3368 8442
TIME...MOT...LOC 0733Z 270DEG 0KT 3374 8418 3367 8442Local storm report, Sep 2, 8:16 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 AM EDT FRI SEP 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM NON-TSTM WND GST 3 ENE EASTMAN 32.21N 83.13W
09/02/2016 M39 MPH DODGE GA AWOS
AWOS STATION EASTMAN /EZM/.
0603 AM NON-TSTM WND GST LITTLE OCMULGEE STATE P 32.09N 82.88W
09/02/2016 M35 MPH WHEELER GA MESONET
MESONET STATION LITTLE OCMULGEE STATE PARK
/MRAG1/.
0515 AM NON-TSTM WND GST 2 N CORDELE 31.99N 83.77W
09/02/2016 M33 MPH CRISP GA AWOS
AWOS STATION CORDELE /CKF/.
0755 AM NON-TSTM WND GST 3 WNW SANTA CLAUS 32.19N 82.37W
09/02/2016 M33 MPH TOOMBS GA AWOS
AWOS STATION VIDALIA /VDI/.
0755 AM NON-TSTM WND GST 5 ENE DUDLEY 32.56N 83.00W
09/02/2016 M32 MPH LAURENS GA AWOS
AWOS STATION DUBLIN /DBN/.
0718 AM NON-TSTM WND GST MIDDLE GEORGIA REGIONAL 32.69N 83.65W
09/02/2016 M32 MPH BIBB GA ASOS
ASOS STATION MIDDLE GEORGIA REGIONAL ARPT
/MCN/.
0735 AM NON-TSTM WND GST 3 WNW SWAINSBORO 32.61N 82.38W
09/02/2016 M29 MPH EMANUEL GA AWOS
AWOS STATION SWAINSBORO /SBO/.
&&
NWS PEACHTREE CITY GA
IRIS SYSTEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:19 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 6 hr |
| Sep 2, 2:48 AM EDT | Special Weather Statement | FFC | DeKalb | 42 min |
| Sep 2, 3:35 AM EDT | Special Weather Statement | FFC | DeKalb | 55 min |
| Sep 2, 10:12 AM EDT | Areal Flood Warning | FFC | Bleckley, Dodge, Emanuel, Jefferson, Johnson, Laurens and 4 more | 9 hr |
Nearby
Areal Flood Warnings in Georgia, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.